# SDR UALA2008111306226

- Difficulty date: October 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 75,784 hours, 12,257 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Condition: No Test
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING LT OVERWING SLIDE DEPLOYMENT TEST, AFT HATCH STEP FAILED TO DROP DOWN, CABLE KINKED, STEP WILL NOT DROP FREELY.   REPLACED AFT SUPPORT CABLE.  OPS CHECKS GOOD.  SLIDE FAULTY.  AFTER CHECKING THE SLIDE SYS OUT, VERIFIED THE BOTTLE PRESSURE AND WHITE DISK WERE CORRECT, THEY WERE PULLED AND SET UP THE SLIDE SYS IAW ROUTINE JIC 6-1950-50-1 0. WITH HYD PWR ON AND SPOILERS UP, THE LT AFT OVERWING HATCH WAS REMOVED, THE SPOILER BLOW DOWN ACTUATOR FIRED, PUSHING 85625, THE INBD SPOILER TO THE DOWN POSITION.  LT OVERWING SLIDE COMPARTMENT DOOR OPENED TO THE FULL OPEN POSITION.  THIS PULLED THE CABLE THAT ACTUATES THE BOTTLE.  AT THE INFLATION BOTTLE, THE BELL CRANK MOVED SLIGHTLY ENOUGH TO PULL THE CABLE FROM THE BOTTLE ONLY ABOUT 1-10TH INCH AND THEN STOPPED.  THE WHITE DISK ON THE FRONT OF THE BOTTLE WAS NOW GONE, BUT THE CABLE COULD NOT BE PULLED ANY FURTHER TO OPEN BOTTLE. AFTER DISCONNECTING THE MAIN CABLE FROM THE BOTTLE REGULATOR CABLE AT THE BELLCRANK, THE MAIN CABLE DID MOVE BACK INTO THE CABLE HOUSING.  THE SMALL REGULATOR CABLE ON BOTTLE COULD NOT BE MOVED DOWN.  REGULATOR CABLE WAS MANUALLY LIFTED UPWARD TOWARD BOTTLE AND  WAS EASILY PULLED BACK DOWN BY MX, THE SLIDE 85625 INFLATED.  THE SMALL BOTTLE REGULATOR CABLE WAS JAMMED WHEN THE PRESSURE OF THE DOOR OPENING CABLE WAS APPLIED TO THE BOTTLE.  FURTHER INVESTIGATION, FOUND THE SLIDE BOTTLE REGULATOR ROTATING-LOOSE, INDEPENDENTLY OF THE BOTTLE.
